American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Ilijas Farah. Luzin gaps. Trans. Amer. Math. Soc. 356 (2004) 2197-2239. MR 2048515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Saharon Shelah and Otmar Spinas. The distributivity numbers of $\mathcal{P}(\omega)$/fin and its square. Trans. Amer. Math. Soc. 352 (2000) 2023-2047. MR 1751223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bohuslav Balcar and Frantisek Franek. Structural properties of universal minimal dynamical systems for discrete semigroups. Trans. Amer. Math. Soc. 349 (1997) 1697-1724. MR 1407479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Akihiro Kanamori and Saharon Shelah. Complete quotient Boolean algebras . Trans. Amer. Math. Soc. 347 (1995) 1963-1979. MR 1282888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stevo Todorčević. Irredundant sets in Boolean algebras . Trans. Amer. Math. Soc. 339 (1993) 35-44. MR 1080736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Winfried Just. A modification of Shelah's oracle-c.c.\ with applications . Trans. Amer. Math. Soc. 329 (1992) 325-356. MR 1022167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Matatyahu Rubin. A Boolean algebra with few subalgebras, interval Boolean algebras and retractiveness . Trans. Amer. Math. Soc. 278 (1983) 65-89. MR 697061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James E. Baumgartner and Martin Weese. Partition algebras for almost-disjoint families . Trans. Amer. Math. Soc. 274 (1982) 619-630. MR 675070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Petr Štěpánek. Boolean algebras with no rigid or homogeneous factors . Trans. Amer. Math. Soc. 270 (1982) 131-147. MR 642333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bohuslav Balcar, Petr Simon and Peter Vojtáš. Refinement properties and extensions of filters in Boolean algebras . Trans. Amer. Math. Soc. 267 (1981) 265-283. MR 621987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eric K. van Douwen and Jan van Mill. Subspaces of basically disconnected spaces or quotients of countably complete Boolean algebras . Trans. Amer. Math. Soc. 259 (1980) 121-127. MR 561827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Morgan Ward and R. P. Dilworth. Residuated lattices . Trans. Amer. Math. Soc. 45 (1939) 335-354. MR 1501995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. A. Bernstein. A set of four postulates for Boolean algebra in terms of the ``implicative'' operation . Trans. Amer. Math. Soc. 36 (1934) 876-884. MR 1501773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. A. Bernstein. On the existence of fields in Boolean algebras . Trans. Amer. Math. Soc. 28 (1926) 654-657. MR 1501369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Norbert Wiener. Certain formal invariances in Boolean algebras . Trans. Amer. Math. Soc. 18 (1917) 65-72. MR 1501062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. A. Bernstein. A set of four independent postulates for Boolean algebras . Trans. Amer. Math. Soc. 17 (1916) 50-52. MR 1501029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Henry Maurice Sheffer. A set of five independent postulates for Boolean algebras, with application to logical constants . Trans. Amer. Math. Soc. 14 (1913) 481-488. MR 1500960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1